# SDR HEEA0013262

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector Assy
- Part number: 212061201011
- Condition: Broken
- Location: Exh Bracket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EJECTOR ASSY AFT BRACKETS BROKEN.
